# SDR 2008FA0000027

- Difficulty date: December 12, 2007
- Submitted: January 11, 2008
- Operation: General aviation
- Aircraft: N10044
- Make and model: Cessna 185A
- Aircraft serial: 1850419
- Engine: Cont IO470F
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 109033
- Condition: Cracked
- Location: Alternator
- Part time: 45 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED PLANE POWER ALTERNATOR CONVERSION KIT, STC SA 10682SC ON AC.  DURING OIL CHANGE FOUND ALTERNATOR BRACKET CRACKED TOTOALLY IN HALF.  ALTERNATOR HAD ONLY BEEN IN USE 3 WEEKS AND APPROX 45 HRS.  (K)
